# SDR ASAA2018031023807

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 30,259 hours, 8,972 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005934
- Condition: Leaking
- Location: Nr 2
- Part time: 35,713 hours, 10,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 IDG FREQUENT SERVICING. ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE IDG IAW AMM 24-11-11-000-801,  AND AMM 24-11-11-400-801.   ACCOMPLISHED TESTS FROM POWERPLANT TEST TABLE.  TEST 3A.   LEAK CHECKED GOOD.  INSTALLATION TEST  OPS CHECKED GOOD.
